# SDR FDEA2019110980063

- Difficulty date: November 8, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: APB7244
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA1321 RBL48 UNDER SEAT TRACK, CORROSION BY FASTENER (MARKED) REMOVED AND REPLACED BRACKET PER  APB7244
